# SDR SWAA2022053196788

- Difficulty date: April 21, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 10.0 INCH FROM REAR SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.200 INCH 2022-206920  REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 10.0 INCH FROM REAR SPAR; INBD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 SHEET 2 DETAIL:B AND SRM 51-40-02.THIS REPAIR IS CATEGORY B. CRACK LENGTH IS 1.200 INCH. [03] REPAIRED RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 10.0 INCH FROM REAR SPAR; INBD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 SHEET 2 DETAIL:B AND SRM 51-40-02.THIS REPAIR IS CATEGORY B. CRACK LENGTH IS 1.200 INCH.
